7.19.10- I had my TUV result this morning, everything was normal except I have a “Polycystic right ovary or what we called “Hormonal Imbalance” (A hormone imbalance is when there is too little or too much of a particular hormone in one’s body. Hormones are the chemical messengers in the body that travel the bloodstream to the organs and tissues. They slowly work and affect many of the body’s processes over time. Endocrine glands, which are special groups of cells, make hormones. There are multiple causes for hormone imbalance, but the majority of cases are experienced due to estrogen dominance or increased amounts of estrogen in the body and not enough of progesterone. Common causes include birth control pills, stress, overuse of cosmetics, and non organic animal products. Other medical causes include genetics, obesity, and tumors. Other causes include lack of exercise, pregnancy, lactation, auto antibody production, and a sedentary lifestyle. Of all of these causes, obesity is the number one medical cause for hormone imbalance while pregnancy is the number one lifestyle change that causes the condition. Some of the symptoms experienced during hormone imbalance are shared by male and female, while some are more specific to each gender. Some of the most commonly shared symptoms include fatigue, skin problems or acne, mood swings, weight problems, diminished sex drive, and no memory. If the reactions become more severe then we run into actual hormone allergy where we find a group of more serious disorders. [3] The disorders include arthritis, chronic fatigue syndrome, fibromyalgia, and anxiety attacks. The presence of urinary tract infections, increased dryness in the mouth, eyes, genitalia, or abnormal heartbeat can also be experienced. The majority of these symptoms are experienced due to menopause.
Source: http://en.wikipedia.org/wiki/Hormone_imbalance)

I had hormonal imbalance since I was college. It was treated with a pill (don’t remember the name of the pill). My menstruation became normal for months while taking the pill but the side effect was I became fat because I’m always craving for food, hehe… So the doctor advised me to stop taking the pill. After a year my menstruation became irregular again. So the doctor gave me another low dosage pill as a trial to normalize my cycle. Hopefully it will help treat my abnormality…haha…

Advertisements